|Nausea Patch Drug Interactions/HAART
Jun 8, 2001
I suffer from stomach cramps & nausea often and am on Viracept, Combivir & Diflucan. A doctor friend of mine recommended a new 'patch' for nausea, but I'm concerned about drug interactions. Are you aware of this new patch for nausea & do you know of any negative interactions? What do you advise I do?
| Response from Dr. Henry
The only nausea patch I am familiar with is the scopolamine patch. I would not expect any major drug interactions with your HIV drugs listed in your question. For nausea I also often use REglan and/or Marinol for a while. If the stomach cramps are associated with loose stools I have variable success with oat bran tablets or Os-cal tablets (good for calciun supplementation anyway) or immodium. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Eye Floaters After Drinking Water Worried I Have HIV
- Flu Symptoms After Giving Handjob Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Vaginal Discharge After Fisting Worried I Have HIV
- In A Cbc Count What Tells You If You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.